# SDR QXEA200400487

- Difficulty date: June 22, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 5,653 hours, 6,226 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2381, DESCENDING OUT OT 10,000 FT WHEN POWER WAS REDUCED TO APPROXIMATLEY 10 PERCENT TORQUE, NR 1 BLEED HOT CAUTION LIGHT CAME ON.  AFTER FOLLOWING CHECKLIST, CAUTION LIGHT WENT OUT.  MAINTENANCE INTERROGATED CDS.  NO FAULTS FOUND.  GROUND RAN NR 1 BLEED SYSTEM FULL HOT THEN FULL COLD, NO CAUTION LIGHT.  PERFORMED OPS TEST OF ECS TEMPERATURE CONTROL SYSTEM, TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
